MathSciNet Relay Station
MathSciNet bibliographic data
MR2385662 35Q53 (35B40 35Q51)
Martel, Yvan; Merle, Frank Asymptotic stability of solitons of the gKdV equations with general nonlinearity. Math. Ann. 341 (2008), no. 2, 391–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement